Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 41, Pages 2587-2602
http://dx.doi.org/10.1155/S0161171203108150

Stochastic antiderivational equations on non-Archimedean Banach spaces

Theoretical Department, Institute of General Physics, 38 Vavilov Street, Moscow 119991, GSP-1, Russia

Received 28 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Stochastic antiderivational equations on Banach spaces over local non-Archimedean fields are investigated. Theorems about existence and uniqueness of the solutions are proved under definite conditions. In particular, Wiener processes are considered in relation to the non-Archimedean analog of the Gaussian measure.